# SDR IPXA10559437

- Difficulty date: April 21, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1200-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, THE MAIN CARGO DECK FLOORBOARD AT STA 1200-1320 BL 0-RBL 25 REQUIRES REPLACEMENT IAW B757-5100-36587.  REPLACED FLOOR PANEL IAW EO B757-5320-9692-G AND EO B757-5100-36587.
